MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, patient and initial reporter, and product return availability, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the procedure was cancelled.A 300cm, 8cm poly tip v-18 control wire was selected for use.However, during thrombus aspiration, it was noted that the guidewire bent inside the catheter due to uneven stress on the guidewire.Consequently, the use of the device was discontinued.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information updated - e1: initial reporter zip/post code e1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.A 300cm, 8cm poly tip v-18 control wire was selected for use.However, during thrombus aspiration, it was noted that the guidewire bent inside the catheter due to uneven stress on the guidewire.Consequently, the use of the device was discontinued.There were no patient complications as a result of this event.It was further reported that the 95% stenosed target lesion was located in the moderately to severely tortuous and non-calcified superficial femoral artery.Moreover, the patient was locally sedated when the issue occurred, and the procedure was completed with another of the same device.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23360773
Report Number2124215-2025-75231
Device Sequence Number15652829
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270115(10)35636354
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0035636354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown